# SDR 000161

- Difficulty date: May 25, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N376
- Make and model: Emb EMB-145
- Aircraft time: 472 hours, 455 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Obstructed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED PFD FAILURE AND POPPED C/B TO F30 ELECT BAY COOLING.  CREW DECIDED TO RETURN TO FIELD.  PFP OPS CHECK GOOD.  CLEANED DEBRIS FROM COOLING FAN.
